Review: could Aspirin cause Palpitations (Heart palpitations)?
Summary: Palpitations is found among people who take Aspirin, especially for people who are female, 60+ old, have been taking the drug for 1 - 2 years, also take medication Digoxin, and have High blood pressure.
We study 161,198 people who have side effects while taking Aspirin from FDA and social media. Among them, 2,159 have Palpitations. Find out below who they are, when they have Palpitations and more.
You are not alone: join a mobile support group for people who take Aspirin and have Palpitations >>>
Aspirin has active ingredients of aspirin. It is often used in blood clots. (latest outcomes from 164,583 Aspirin users)
Palpitations (feelings or sensations that your heart is pounding or racing) has been reported by people with high blood pressure, depression, osteoporosis, high blood cholesterol, pain. (latest reports from 52,200 Palpitations patients)
On Feb, 23, 2015: 161,198 people reported to have side effects when taking Aspirin. Among them, 2,161 people (1.34%) have Palpitations.
Time on Aspirin when people have Palpitations * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Age of people who have Palpitations when taking Aspirin * :
Severity of Palpitations when taking Aspirin ** :
|least||moderate||severe||most severe |
How people recovered from Palpitations ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Hypertension (197 people, 9.12%)
- Atrial fibrillation (158 people, 7.31%)
- Osteoporosis (125 people, 5.78%)
- Blood cholesterol increased (85 people, 3.93%)
- Depression (78 people, 3.61%)
Top co-used drugs for these people * :
- Digoxin (520 people, 24.06%)
- Lipitor (430 people, 19.90%)
- Lasix (358 people, 16.57%)
- Lisinopril (333 people, 15.41%)
- Plavix (316 people, 14.62%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of aspirin and palpitations on
Do you have Palpitations while taking Aspirin?
You are not alone! Join a mobile support group:
- support group for people who take Aspirin and have Palpitations
- support group for people who take Aspirin
- support group for people who have Palpitations
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does high uric acid increases erectile dysfunction
I have been suffering from hypertension, diabetes. My doctor recently prescribed Olmesartan 20 mg after 2-3 months I checked and found my Uric Acid is more than 7.5 and had noticed that I have developed Erectile Dysfunction....Is this due to taking Olmesartan
- I have mild myasyhenia gravis and have recently had heart surgery. could surgery, or anesthetics aggravate or exacerbate myasthenia gravis symptoms?
I was also given intravenous antibiotics prior to and during surgery. i am wondering if this could have exacerbated Myasthenia Gravis symptoms that are usually controlled by mestinon.
- Lisinopril's interaction with aspirin and hawthorn
I'm about to change from captopril to lisinopril mainly for cost reasons, no other reasons really. I've been taking 650 mg. aspirin (enderic) and 200mg. extracted hawthorn (1.8% vitexin-2'-rhamnocide) along with 450 mg. of hawthorn berries. Now I read that I'm not to take either the aspirin nor the hawthorn along with the lisinopril. What's up with that? Have I been taking the wrong combo for the last 14 yrs? My dr. seems to question the aspirin taking in a vague sort of way. Knows nothing about hawthorn. Can someone set me straight on this? I did have a minor heart attack, losing some muscle, and need nitro in order to hike or walk the dog. Otherwise fine. This initial script was given to me by the cardiologist who did the angioplast on me in the hospital. Two enderic aspirins, two captoprils, and two metoprolol tartrates per day. I added the hawthorn myself. So when I start taking lisinopril next month do I have to quit the aspirin and hawthorn? And how can hawthorn hurt? They both reduse blood pressure, right? I do have hypertension problems.
- What is the relation between cerebral infarction and somonelence
34 years old female suffered perioral numbness and mild weakness of the left hand(left thumb) and slurred speech.
- Was taking aspirin and bisoprolol fumerate for 8 months,after all tests ok was told to stop aspirin now having indigestion and heartburn. is connected and would it help if halved bisoprolol
Dr increased dosage from 1.25 then 2.5 and now 3.75 because still having some chest discomfort. However doctor said the bisoprolol did not stop any pain so why increase. I think all due to stress at work and when working notice felt great but after left anything that I let worry me seems to cause discomfort. After CT OK felt getting better then after told to stop aspirin started to get burning feeling in throat and sonetimes indigestion as well.Husband suggests stopping or halving bisoprolol as was not too bad on lower dose but Dr says leave as seems to be working.Seem to have swopped one worry and discomfort for another.
More questions for: Aspirin, Palpitations
You may be interested at these reviews (Write a review):
- Sublingual b12 & insomnia
Approx 8 months ago I began taking 500 mg sublingual B12 in the am. I actually feel more energized (real or imagined?) but, I have also begun experiencing severe insomnia. I go to sleep easily but get up around 3 times a night. This interrupted sleep is a killer. Any suggestions will be appreciated
- Horrible bursitis while on simvastatin & low dose aspirin
Horrible Bursitis in Hips and Shoulders. Resistant to multiple cortisone shots. Cost me multiple Orthopedic appointments and MRI.
- Coughing up blood after using symbicort inhaler
First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
- Terrible excessive sweating from hydrochlorothiazide
I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
- Atrial fibrilation caused by levoflacin
Have twice used levoflaxin 500 for diverticulitis both times resulted in flutter and atrial fibrillation. I have a history of a fib and have had an ablation. I don't recommend this drug if you have a history, or are prone to it
More reviews for: Aspirin, Palpitations
Comments from related studies:
From this study (2 weeks ago):
I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.
Carmie on Jan, 26, 2015:
I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.
From this study (2 months ago):
For three weeks have had SEVERE hyperglycemia. Am on a pump-basal rates have been increased greatly. Still having issues.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.